# SDR FDEA202501170166

- Difficulty date: January 17, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 55,456 hours, 30,302 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5398674320500
- Condition: Deformed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL STRUCTURAL FOUND S-36R STRAP DEFORM AT FR86 PLUS 10" AREA. REPLACED THE  DAMAGE SECTION-L WITH NEW AT TAIL STRUCTURAL  FR 86 PLUS 10" S-36R AREA   I.A.W A300-600 SRM 51-72-10-001, PAGE 2. THIS REPAIR CLASSIFIED AS MINOR PER GMM 06-2-100.
